# SDR 98ZZZM628

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Beech 1900D
- Aircraft serial: UE43
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 12951407619
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE BROKEN.  ALUMINUM HANDLE (TUBING) WORN, CRACKED, DRILLED.  REPLACED DOOR HANDLE.
